# SDR C2XA11IA128

- Difficulty date: June 22, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N12201
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500959
- Aircraft time: 14,551 hours, 7,838 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Part serial: 0108A014
- Condition: Failed
- Location: Cockpit
- Part time: 22,262 hours, 15,434 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

GRR - FLIGHT 2027, THE CREW REPORTED THAT THE CAPTAINS MFD SCREEN BLACKED OUT IN FLIGHT FOLLOWED BY A SMELL OF SMOKE RESEMBLING BURNT WIRING, WITH NO EICAS MESSAGE. THE AIRCRAFT LANDED GRR WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE AIRCRAFT AND PLACED THE CAPTAINS MFD ON MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE. THE AIRCRAFT SUBSEQUENTLY LANDED AT IAH WHERE MAINTENANCE REMOVED AND REPLACED THE CAPTAINS MFD OPERATIONALLY TESTED WITH NO DEFECTS OR SMELL NOTED, REMOVED THE MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
